Journal article icon

Journal article

Uniform cell decomposition with applications to Chevalley groups

Abstract:

We express integrals of definable functions over definable sets uniformly for non-Archimedean local fields, extending results of Pas. We apply this to Chevalley groups, in particular proving that zeta functions counting conjugacy classes in congruence quotients of such groups depend only on the size of the residue field, for sufficiently large residue characteristic. In particular, the number of conjugacy classes in a congruence quotient depends only on the size of the residue field. The same...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/jds056

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
J. London Math. Society
Volume:
87
Issue:
2
Pages:
586-606
Publication date:
2011-06-15
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:e007b160-1f72-4993-abe7-0b26c606fed5
Source identifiers:
430379
Local pid:
pubs:430379
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP